# SDR 2000UALA00039

- Difficulty date: January 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Aircraft time: 57,249 hours, 43,775 cycles
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096316
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DIVERTED DUE TO AN AMBER ALERT ON THE AUXILIARY POWER UNIT FIRE INDICATION.  *S/D*  THE LOWER LOOP M334 SHORTED TO GROUND.  REPLACED THE LOWER LOOP M334 AND AUXILIARY POWER UNIT FIRE BOTTLE.
